# SDR REXA2022110102352

- Difficulty date: September 20, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151033
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22L IS CORRODED BETWEEN F.S. 985 TO F.S. 1000	CUT STRINGER 22 L AT FS 1007 AND REMOVED STRINGER SEGMENTS IAW CRJ 900 SRM TASK 53-00-03-201-001-A02. INSTALLED NEW SERVICEABLE STRINGER AND SPLICE REPAIR AT STGR 22L BETWEEN FS. 985 TO FS. 1098 IAW CRJ-900 SRM 53-00-03-201-001-A02
